# SDR SWAA2020091712004

- Difficulty date: August 26, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810125
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242CF UPPER SURFACE HAS DAMAGE TO INBOARD EDGE, 25' FROM AFT EDGE, MARKED.  PASSENGER CABIN FLOOR PANEL 242CF WITH UPPER SURFACE DAMAGED TO INBOARD EDGE, 25' FROM AFT EDGE WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL USING BMS 4-23 TY2 LOT NR 142A456-1 BMS 5-107 LOT NR AK9GP5303K.  DUE TO AMOUNT OF ALL DAMAGE, IAW SRM 53-00-50-2R-0. PARA 1A NOTE, 5.S.(1) DWG 144A5810-125.
